A new continuous dependence result for impulsive retarded functional differential equations

Márcia Federson; Jaqueline Godoy Mesquita

Czechoslovak Mathematical Journal (2016)

  • Volume: 66, Issue: 1, page 1-12
  • ISSN: 0011-4642

Abstract

top
We consider a large class of impulsive retarded functional differential equations (IRFDEs) and prove a result concerning uniqueness of solutions of impulsive FDEs. Also, we present a new result on continuous dependence of solutions on parameters for this class of equations. More precisely, we consider a sequence of initial value problems for impulsive RFDEs in the above setting, with convergent right-hand sides, convergent impulse operators and uniformly convergent initial data. We assume that the limiting equation is an impulsive RFDE whose initial condition is the uniform limit of the sequence of the initial data and whose solution exists and is unique. Then, for sufficient large indexes, the elements of the sequence of impulsive retarded initial value problem admit a unique solution and such a sequence of solutions converges to the solution of the limiting Cauchy problem.

How to cite

top

Federson, Márcia, and Mesquita, Jaqueline Godoy. "A new continuous dependence result for impulsive retarded functional differential equations." Czechoslovak Mathematical Journal 66.1 (2016): 1-12. <http://eudml.org/doc/276750>.

@article{Federson2016,
abstract = {We consider a large class of impulsive retarded functional differential equations (IRFDEs) and prove a result concerning uniqueness of solutions of impulsive FDEs. Also, we present a new result on continuous dependence of solutions on parameters for this class of equations. More precisely, we consider a sequence of initial value problems for impulsive RFDEs in the above setting, with convergent right-hand sides, convergent impulse operators and uniformly convergent initial data. We assume that the limiting equation is an impulsive RFDE whose initial condition is the uniform limit of the sequence of the initial data and whose solution exists and is unique. Then, for sufficient large indexes, the elements of the sequence of impulsive retarded initial value problem admit a unique solution and such a sequence of solutions converges to the solution of the limiting Cauchy problem.},
author = {Federson, Márcia, Mesquita, Jaqueline Godoy},
journal = {Czechoslovak Mathematical Journal},
keywords = {retarded functional differential equation; impulse local existence; impulse local existence uniqueness; continuous dependence on parameters},
language = {eng},
number = {1},
pages = {1-12},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A new continuous dependence result for impulsive retarded functional differential equations},
url = {http://eudml.org/doc/276750},
volume = {66},
year = {2016},
}

TY - JOUR
AU - Federson, Márcia
AU - Mesquita, Jaqueline Godoy
TI - A new continuous dependence result for impulsive retarded functional differential equations
JO - Czechoslovak Mathematical Journal
PY - 2016
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 66
IS - 1
SP - 1
EP - 12
AB - We consider a large class of impulsive retarded functional differential equations (IRFDEs) and prove a result concerning uniqueness of solutions of impulsive FDEs. Also, we present a new result on continuous dependence of solutions on parameters for this class of equations. More precisely, we consider a sequence of initial value problems for impulsive RFDEs in the above setting, with convergent right-hand sides, convergent impulse operators and uniformly convergent initial data. We assume that the limiting equation is an impulsive RFDE whose initial condition is the uniform limit of the sequence of the initial data and whose solution exists and is unique. Then, for sufficient large indexes, the elements of the sequence of impulsive retarded initial value problem admit a unique solution and such a sequence of solutions converges to the solution of the limiting Cauchy problem.
LA - eng
KW - retarded functional differential equation; impulse local existence; impulse local existence uniqueness; continuous dependence on parameters
UR - http://eudml.org/doc/276750
ER -

References

top
  1. Federson, M., Mesquita, J. G., Averaging principle for functional differential equations with impulses at variable times via Kurzweil equations, Differ. Integral Equ. 26 (2013), 1287-1320. (2013) MR3129010
  2. Federson, M., Mesquita, J. G., 10.1016/j.jmaa.2011.04.034, J. Math. Anal. Appl. 382 (2011), 77-85. (2011) MR2805496DOI10.1016/j.jmaa.2011.04.034
  3. Federson, M., Schwabik, Š., Generalized ODE approach to impulsive retarded functional differential equations, Differ. Integral Equ. 19 (2006), 1201-1234. (2006) MR2278005
  4. Fra{ň}kov{á}, D., Regulated functions, Math. Bohem. 116 (1991), 20-59. (1991) MR1100424
  5. Hale, J. K., Lunel, S. M. Verduyn, 10.1007/978-1-4612-4342-7_3, Applied Mathematical Sciences 99 Springer, New York (1993). (1993) MR1243878DOI10.1007/978-1-4612-4342-7_3
  6. H{ö}nig, C. S., Volterra Stieltjes-Integral Equations. Functional Analytic Methods; Linear Constraints, North-Holland Mathematical Studies 16 North-Holland Publishing, Amsterdam-Oxford; American Elsevier Publishing, New York (1975). (1975) MR0499969
  7. Kurzweil, J., Generalized ordinary differential equations and continuous dependence on a parameter, Czech. Math. J. 7 (82) (1957), 418-449. (1957) Zbl0090.30002MR0111875
  8. Lakshmikantham, V., Baĭnov, D. D., Simeonov, P. S., Theory of Impulsive Differential Equations, Series in Modern Applied Mathematics Vol. 6 World Scientific, Singapore (1989). (1989) MR1082551
  9. Liu, X., Ballinger, G., 10.1016/S0893-9659(04)90094-8, Appl. Math. Lett. 17 (2004), 483-490. (2004) MR2045757DOI10.1016/S0893-9659(04)90094-8
  10. Schwabik, Š., Generalized Ordinary Differential Equations, Series in Real Analysis 5 World Scientific, Singapore (1992). (1992) Zbl0781.34003MR1200241

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.